# SDR IPXA1666441

- Difficulty date: April 13, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65B021084
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD AILERON MOST INBD HINGE UPPER SURFACE SKIN FOUND DAMAGED.  SKIN BETWEEN AIL STA 0 TO 31-75 REPAIRED IAW HX RS R-57-60-37036, REV A & EO B747-5750-42419-A.  ORIG MATL CLAP 2024T3 0.020" (2 PLIES), CHAFED AREA 8.75"X1.5", DENTED AREA 3"X1". DAMAGE CUT LENGTH 7.875" X31.75".  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR.  SPLICE REPAIR SIZE: 7.875"X31.75" FOR SKIN SEGMENT, 6"X7.625" FOR SPLICE.
